zbMATH — the first resource for mathematics

Uniqueness theorems for solutions of Painlevé transcendents. (English) Zbl 1354.30022
J. Contemp. Math. Anal., Armen. Acad. Sci. 51, No. 4, 208-214 (2016) and Izv. Nats. Akad. Nauk Armen., Mat. 51, No. 4, 70-80 (2016).
Summary: The paper deals with the uniqueness problems when two meromorphic functions \(f\) and \(g\) share three distinct values CM and \(f\) satisfies the first, second or fourth Painlevé transcendents.

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
30D30 Meromorphic functions of one complex variable, general theory
Full Text: DOI
[1] W. K. Hayman, Meromorphic Functions (Clarendon Press, Oxford, 1964). · Zbl 0115.06203
[2] Gromak, V., The first higher order Painlevé differential equations, Differential Equations, 35, 37-41, (1999) · Zbl 0939.34075
[3] V. Gromak, I. Laine, S. Shimomura, Painlevé Differential Equations in the Complex Plane (Walter de Gruyter, Berlin, New York, 2002). · Zbl 1043.34100
[4] Y. Z. He, “Value distribution of the higher order analogues of the first Painlevé equation”, Value distribution theory and related topics, edited by G. Barsegian, I. Laine and C. C. Yang, Kluwer, London.
[5] Hinkkanen, A.; Laine, I., Solutions of the first and second Painlevé equations are meromorphic, J. Anal. Math., 79, 345-377, (1999) · Zbl 0986.34074
[6] I. Laine, Nevanlinna Theory and Complex Differential Equations (de Gruyter, Berlin-New, York, 1993). · Zbl 0784.30002
[7] Li, X. M.; Yi, H. X., Meromorphic functions sharing three values, J. Math. Soc. Japan, 56, 26-36, (2004) · Zbl 1055.30023
[8] Lin, W. C.; Tohge, K., On shared-value properties of Painlevé transcendents, Computational Methods and Function Theory, 2, 477-499, (2007) · Zbl 1135.30313
[9] Mazzocco, M., Rational solutions of the Painlevé VI equation, J. Phys., A34, 2281-2294, (2001) · Zbl 0987.34078
[10] Murata, Y., Rational solutions of the second and the fourth Painlevé equations, Funkcial. Ekvac., 28, 1-32, (1985) · Zbl 0597.34004
[11] Sasaki, Y., Value distribution of the fifth Painlevé transcendents in sectorial domains, J. Math. Anal. Appl., 330, 817-828, (2007) · Zbl 1133.34049
[12] Shimomura, S., Value distribution of Painlevé transcendenrs of the first and second kind, J. Anal. Math., 82, 333-346, (2000) · Zbl 0981.34083
[13] Shimomura, S., On deficiencies of small functions for Painlevé transcendenrs of the fourth kind, Ann. Acad. Sci. Fenn. Math., 27, 109-120, (2002) · Zbl 1032.34085
[14] Steinmetz, N., On painlevé’ s equations I, II and IV, J. Anal. Math., 82, 363-377, (2000) · Zbl 0989.34073
[15] Wang, J.; Cai, H. P., Uniqueness theorems for solutions of differential equations, J. Sys. Sci and Math. Scis., 26, 21-30, (2006) · Zbl 1119.30018
[16] C. C. Yang, H. X. Yi, Uniqueness Theory of Meromorphic Functions (New York, Dordrecht 2003). · Zbl 1070.30011
[17] Yi, H. X., Unicity theorems for meromorphic functions that share three values, Kodai Math. J., 18, 300-314, (1995) · Zbl 0868.30032
[18] Zhang, Q. C., Meromorphic functions sharing three values, Indian J. Pure Appl. Math., 30, 667-682, (1999) · Zbl 0934.30025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.